I was recently diagnosed Neurontin for migraines (I was up to around 3/week). It's only been 10 days and I am finding the migraines to be better, but the side effects are really strange and I'd love to know if others that had similar side effects found that they eventually went away. I feel a bit drunk, moody, and vision is a little blurred. If you experienced these side effects, do they get better over time?
Ive been on so many migraine medications, including this and it never worked for me and the sides were intolerable to say the least. Ive been on Diclofenac potassium for about 8 months now and it helps so so good with my migraines!! Only side effect really is feeling sleepy but oh my gosh I will take it!! I can tell a difference and the letting up of the migraine within like 20 to 30 minutes..its great!!!
I was taking 1800 mfs three times a day. It made me gain weight, Black spots I would see here and there, I was moody, and I had a tic. I went off of the meds and then I lost 20 pounds not sure if it was all from these meds but it definitely made me gain some. The tic and all of those issues went away as soon as I stopped taking them but the symptoms for the meds in the first place all came back. My chronic pain was umbarable that I had to go back on it. I don’t take the dose they have me on so I only take it at night.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jan 2012 • 2 answers
Posted 31 Oct 2012 • 5 answers
Posted 5 May 2013 • 12 answers
Posted 21 Aug 2013 • 4 answers
Posted 21 Jul 2014 • 1 answer